# SDR ASAA2021100736216

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,079 hours, 10,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LL2 FOUND L1 DOOR EMERGENCY LIGHTS INOP (INTERIOR AND EXTERIOR) AND FWD GALLEY ENTRY WAY EMERGENCY LIGHT INOP (AFT OF COCKPIT DOOR). GROUNDED - YES. REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT BATTERY PACK PER B737-900 AMM 33-51-06. OPS CHECK GOOD.
